advertisement
Question
Posted by: Cel | 2007/11/26

Multiple Surgeries - long term effects

I have had approximately 45 operations (I am 38) mainly on my left hip (about 38). What kind of long term effects am I looking at - general health wise?

I have noticed that my hair has thinned and i am suffering from serious fatigue (expected since my last total hip was just over a month ago).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Cel
Hip operations can cause severe blood loss, so you need to check your HB and ensure that you are not developing anaemia. The hair loss can be caused by stress and the anaesthetic, try using a multivitamin for hair like Nu-hair and washing with a lanolin rich shampoo, also try putting Bergamot essence in your shampoo to stimulate growth.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Cel | 2007/11/26

Thanks. I will talk to my GP - I had my first surgery at 14 months so it's accumulative I think - I have never had this kind of fatigue after surgery before.

Reply to Cel
Posted by: anxious | 2007/11/26

My word! Over what period have you had all this surgery? You need to get something like Gericomplex multivitamin - its contains a potent tonic and works wonders, but you need a script - its Schedule 5! Seriously, its very good and you could start taking 2 a day for a month and you should see a dramatic improvement in your energy levels! Ask your GP about it.

Otherwise you should try doing bits of walking for exercise, but probably under supervision, like joining Walk for Life? You will really benefit from their excellent, professional programs.

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement